# SDR SWAA2019070234400

- Difficulty date: June 27, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 38,225 hours, 22,898 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 141A8312Y5
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD WING TO BODY FAIRING TO INBOARD WING LEADING EDGE ATTACH POINT, ATTACH ANGLE CRACKED.  R&R ANGLE IAW SRM.
